# SDR GTIA000098

- Difficulty date: February 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 4
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - EMERGENCY PATHWAY LIGHT INOPERATIVE, ROW 4.  RELAMPED EMERGENCY PATHWAY LIGHT, OPS CHECK GOOD.  (M)
